# SDR COMA9720009

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: REP4M6
- Condition: Creased
- Location: Elev Control
- Part time: 17,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 97-02-02 PER S/B 227-27-041, THE ELEVATOR CONTROL ROD, BETWEEN CONTROL COLUMN AND WALKING BEAM, ROD END BEARING RETAINER/DUST COVER WAS FOUND CREASED.  THE ROD END WAS REPLACED WITH A NEW PART.
